# SDR SWIA200616420

- Difficulty date: March 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 13,048 hours, 10,155 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Flutter Damper
- Part number: 10231007
- Part serial: HA0252
- Condition: Malfunctioned
- Location: Lt Elevator
- Part time: 16,599 hours, 13,463 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT ELEV FLUTTER DAMPER ICON DISPLAYED.  REPLACED LT ELEVATOR NR 2 FLUTTER DAMPER AND NR 2 FLUTTER DAMPER SHEAR PIN IAW MM 27-34-05.  OPERATIONAL CHECK GOOD.
